MAUDE Adverse Event Report: COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT POWER INJECTABLE; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A follow-up report will be submitted upon receipt of additional information or completion of the investigation.
 
Event or Problem Description
The international customer reported that the wire included in the turbo-ject power injectable product became stuck in the peripherally inserted central catheter.The operator have to place another wire in the other lumen of the device to unstick the first wire.No additional procedures were required as a result of the issue, and no patient adverse events occurred due to the reported product problem.The product is reportedly unavailable for return.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is previously submitted, unknown, or unavailable.Investigation ¿ evaluation: a review of the complaint history, device history record, documentation, drawing, instructions for use (ifu), manufacturing instructions, quality control, and specifications of the device was conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.However, a document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record shows no nonconforming events which could contribute to this failure mode.It should be noted there were no other reported complaints for this lot number.Based on the information provided, no product returned and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Cook medical has notified the appropriate personnel and will continue to monitor this device via the complaints database for similar complaints.

Brand Name
TURBO-JECT POWER INJECTABLE
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7015324
Report Number1820334-2017-03927
Device Sequence Number1745053
Product Code LJS
UDI-Device Identifier00827002561946
UDI-Public(01)00827002561946(17)190823(10)8165442
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K111244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUPICDS-5.0-CT-OTW-ST-1110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/25/2017
Supplement Date Received by Manufacturer01/25/2018
Initial Report FDA Received Date11/09/2017
Supplement Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 DA
Patient Weight120